# SDR DL31L954279

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AB
- Make and model: Airbus A310-324
- Aircraft serial: 674
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 221405057
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 1 ENGINE INLET COWL L/E LIP WAS FOUND DENTED BEYOND LIMITS, AT THE 11 O'CLOCK POSITION.  REPAIRED PER SRM 54-10-00.
